# SDR QXEA200701213

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 15,667 hours, 11,314 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-FLIGHT 2539, DURING REPAIR OF CEILING PANEL 263ALC FOUND A BROKEN WIRE AT THE EMERGENCY LIGHT PLUG P358.  MAINTENANCE REPAIRED THE BROKEN WIRE AT PLUG P358 PER STANDARD PRACTICES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
